Top Care® Extra Strength Caplets Pain Reliever/Fever Reducer 500 Ct Plastic Bottle
Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen 500 mg. Pain reliever/fever reducer. Compare to Extra Strength Tylenol Caplets active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Extra Strength Caplets). Quality guaranteed. See new warnings. Gluten free. Questions or comments? 1-888-423-0139.